Skip Navigation

Nail beds

Hi, I'm Margaret

I too had the problem of the nail beds feeling like somebody was inserting a knife under them. I also had what appeared to be some kind of crusting coming out from under the nails. I couldn’t find anything to alleviate the pain,but about 3 weeks after chemo done, it stopped. But along with all that, my nails never have been harder or grown longer. I also find that the white part that used to look like a moon sliver at the bottom, is now half way up the nail.
I also am on 2400 mg of gabapentin, but never noticed any improvement. Again, the neuropathy eased after end of chemo.
So CT scan showed cure for ovarian, then 5 weeks later, mets to liver. My middle name is now “Exhausted”. I’m using a walker, but in the past week , found myself leaving it behind. I’m just starting the treatment for the liver mets, so it will probably be a whole new set of challenges.
I’m writing this because if I didn’t have the ovacome support group to talk to in the past 18 months, I would feel like a nut experiencing all these different side effects that medical people just shrug at.
All the best to you, Margaret

  • Post #1
  • Fri Jul 6, 2018

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion